# SDR DHL2007742038

- Difficulty date: December 4, 2007
- Submitted: February 16, 2008
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 60,719 hours, 38,406 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT LOWER TRAILING EDGE ACCESS PANEL ATTACH "L" ANGLE IS CRACKED AT UPSTOP PAD.  REMOVED OUTBOARD NR 4 SLAT ACCESS PANEL AND BUMP STOP IAW B-727 SRM 51-30-2.  NDT CRACK FOR END VERIFICATION IAW B-727 NDT MANUAL CH. 51-00-0 PT 6 FIGURE 23.  CUT OUT 4 INCH SECTION OF ATTACH "L" ANGLE IAW B-727 SRM 51-40-2.  FABRICATED NEW ANGLE REPAIR APPROXIMATE DIMENSION 27.5" BY 1.5" AND FILLER APPROXIMATE DIMENSION 9" BY 1.5" FROM EXTRUSION BAC 1514-159 2024-T3511 PO NR 7332223 IAW B-727 SRM 57-50-2 FIGURE 2.  TREATED AND PRIMED ANGLE REPAIR AND FILLER IAW B-727 SRM 51-10-2.  INSTALLED NEW REPAIR PARTS AT NR 4 SLAT LOWER TRAILING EDGE IAW B-727 SRM 51-30-2.
